I have been on Zoloft 150mg for about a week and feel more agitated, nervous, anxiety and still depressed so my psychiatrist just added Abilify (5mg) and Remeron along with a thyroid RX to my Zoloft 150mg. I feel this is way too much as I was hoping to change to a different SSRI instead but he didn't feel that would help. I've been taking Ativan .5 a couple times a day to help with the anxiety but just don't feel comfortable taking these 3 new meds so I am going to another psychiatrist to get 2nd opinion and will continue to take 150mg of Zoloft and Ativan as needed. Is this common to add these 3 different drugs along with Zoloft?
I just had abilify added to my Pristiq and Remeron.. I used to be on Zoloft 150mg but it just didn't seem to be working after 5 years of being on it. I was getting to the top dose of 200mg and that is why he added the Remeron. That was a magical combination however, anxiety was still bad and i couldn't cope with everyday activities still. So we switched to Pristiq-Remeron and I have had severe lows and break through in the moods with the Pristiq. So he today added Abilify to the mix and I hope it is magical !
Good luck with the medication combos. It is very common to have to combine a few to get the results you are looking for.
I am getting dry mouth, increased thirst, *wired* feeling sometimes (anxiety?), loss of appetite (good). But feeling calm, I feel normal. Been on it a week now, and will continue it.. Am only taking 25mg, will increase to 50 when I feel I need too. (I cut 50mg tabs in half at the mo).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.